| Model Number |
E360 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
05/09/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the e360 ventilator display was blank.Patient involvement information was not provided by the customer.A third party service provider checked that all connections were connected properly.The ventilator was tested and reported to be running normally.